Hi, I've been abusing Norco (10/325s) for about 5 months and gradually increased my dose to 7 to 9 pills a day. It's hard to admit having a problem, but it's become very obvious to me and I confided in a close friend which became a turning point for me. I have never been prescribed these before.. instead, I've been taking my father's pills without his knowledge. He noticed the anomaly in the number of pills recently but I shifted the blame to a friend and I am too scared to bring it up to him, as he's never been the caring type and I fear his angry response. Finally, I have recently noticed red patches on my skin (primarily my thighs and calves, but also a few on my stomach and breasts), and I'm terrified that it's related to my Norco abuse and that I've done some sort of irreversible damage.
All of the above has led to realizing that it must come to an end. My father needs his meds, I am scared of doing more damage, and I have no reason to take them. Over the past 3 or so days I have taken 2 to 3 a day with ibuprofen for some severe pain associated with my mouth, and today I've taken 1.
I'm done now; no more. I realize I will need some sort of support through this, so here I am, and hopefully I will get into the habit of updating this.
I've never been through anything like this before and would greatly appreciate any advice on what to expect and how to cope.
Currently feeling groggy and a little nauseated, not sure if it's from the low dose or the ibuprofen I've been taking.
sorry you are going thru this!! it's a little slow on the weekends so hang in there and more will post and give you some of their advice....if you're truly ready to stop then you can do it....the nausea and aches are probably from WDs from the Norco....if you check out the Thomas recipe at the bottom of the page, it has some great stuff in it to help you get thru it. Just know that it will only get worse and you will begin to take more and more if you don't stop now....you are young and have your whole life ahead so now is the best time to stop. If you have legit pain that you need meds for i would suggest you see your doctor and get his help. But be honest with him about it. Just keep posting for support and we can help you. Keep checking back in and more will post soon. Good luck with it all!!
Hello and welcome to the forum,
The adddiction is powerful and it makes you do things that go against your values and things that you wouldn't normally do. Most but not all of us did things that were out of our character and again most of us were prescribed them in the beginning.
I cannot answer the rash thing because I have no knowledge about it. I can tell you that you came to the right place. You will find a lot of support here. You may some day tell your father about what you did but it isn't something you have to do right now. Focus on your recovery and when it is time and that is one of the last worries that are dragging you down it may be time then. It is up to you how you handle that situation but toothfairie said the withdrawals can be pretty unbareable and if you have never gone throught them before definitely check out the Thomas Recipe to prepare for it as much as possible. Keep coming back for support and stay strong.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.